Translator Disclaimer
December 1994 Stability of the Identity Map of $SU(3)/T(k,l)$
Joon-Sik PARK
Tokyo J. Math. 17(2): 281-289 (December 1994). DOI: 10.3836/tjm/1270127952

Abstract

In this paper, we get the fact that the identity map of $SU(3)/T(k,l)$ which is a 7-dimensional non-symmetric normal homogeneous space is stable.

Citation

Download Citation

Joon-Sik PARK. "Stability of the Identity Map of $SU(3)/T(k,l)$." Tokyo J. Math. 17 (2) 281 - 289, December 1994. https://doi.org/10.3836/tjm/1270127952

Information

Published: December 1994
First available in Project Euclid: 1 April 2010

zbMATH: 0824.53044
MathSciNet: MR1305799
Digital Object Identifier: 10.3836/tjm/1270127952

Rights: Copyright © 1994 Publication Committee for the Tokyo Journal of Mathematics

JOURNAL ARTICLE
9 PAGES


SHARE
Vol.17 • No. 2 • December 1994
Back to Top